# SDR UALA2011122207063

- Difficulty date: December 22, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 35,010 hours, 14,311 cycles
- Engine: Iae V2522A5
- Engine time: 2,000 hours, 64,275 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Stuck
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HAD A HUNG START.   FOUND 10TH STAGE BLEED VALVE STUCK IN THE CLOSED POSITION.  VALVE REPLACED.
